Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{BenAbdallah:1997:10.1007/PL00001463,
author = {BenAbdallah, N and Degond, P and Markowich, PA},
doi = {10.1007/PL00001463},
journal = {ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK},
pages = {135--155},
title = {On a one-dimensional Schrodinger-Poisson scattering model},
url = {http://dx.doi.org/10.1007/PL00001463},
volume = {48},
year = {1997}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - BenAbdallah,N
AU - Degond,P
AU - Markowich,PA
DO - 10.1007/PL00001463
EP - 155
PY - 1997///
SN - 0044-2275
SP - 135
TI - On a one-dimensional Schrodinger-Poisson scattering model
T2 - ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
UR - http://dx.doi.org/10.1007/PL00001463
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1997WL57700009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 48
ER -